Mathematical modeling of stem cell proliferation Article

Tabatabai, Mohammad A, Bursac, Zoran, Eby, Wayne M et al. (2011). Mathematical modeling of stem cell proliferation . 49(3), 253-262. 10.1007/s11517-010-0686-y



keywords

  • Adult stem cells
  • Computer Science
  • Computer Science, Interdisciplinary Applications
  • Cytokines
  • DIFFERENTIATION
  • Embryonic stem cells
  • Engineering
  • Engineering, Biomedical
  • GROWTH
  • Hyperbolastic growth models
  • Life Sciences & Biomedicine
  • Mathematical & Computational Biology
  • Medical Informatics
  • OSTEONECROSIS
  • Proliferative Index
  • Science & Technology
  • TERMS
  • Technology

Digital Object Identifier (DOI)

start page

  • 253

end page

  • 262

volume

  • 49

issue

  • 3